# SDR CALA2025021802356

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 83,030 hours, 15,947 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 1151J
- Condition: Faulted
- Location: Zone 500
- Part time: 827,519 hours, 719,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L WING ANTI ICE VALVE INOP PERFORMED LH WING ANTI ICE VALVE REMOVAL UP TO AND INCLUDING STEP 2D(3) IAW AMM 30-11-02-004-001. REMOVED AND REPLACED ANTI-ICE VALVE, WING LE DUCT ON L/H IAW AMM 30-11-02-404-012. COMPETED STEPS FROM A UP TO INCLUDED E(13) PARTS USED: 1579681,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1579681  SN OFF 1880 IPC REFERENCE # 30-11-00-01 CONTINUED WITH STEP 3E.14 OF AMM 30-11-02-404-012 UPTO COMPLETION. OPS CHECK GOOD. PREVIOUS TECH MIXED UP SN OFF AND NEW PART. REF PICS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1579681  SN OFF 1151  VALVE, ANTI-ICE  OFF 75-3013-9-9001 1151 ON 75-3013-9-9001 1880
